Numark Max Strength Ibuprofen 400mg
Size: 48 tablets
For the effective relief from the pain of non-serious arthritic conditions, rheumatic and muscular pain, backache, neuralgia, migraine, headache, dental pain, period pains, and feverishness and for relief of the symptoms of cold and influenza.
For oral use: Unless otherwise directed by a doctor: Adults, the elderly and children over 12 years: 1 tablet to be taken up to 3 times a day.
Do not give to children under the age of 12 years except on the advice of a doctor.
The dose should not be repeated more frequently than every 4 hours and not more than 3 tablets should be taken in any 24 hour period.
If symptoms persist, consult your doctor.
Do not exceed the stated dose.
Do not use: If you have ever had a stomach ulcer.
If you are allergic to ibuprofen, any of the ingredients or aspirin.
Consult your doctor before taking if: You suffer from asthma.
You are allergic to or taking any other painkiller or regular medication.
You are pregnant.
Keep out of the reach of children.
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.
Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.
PLEASE NOTE: This product is currently not available for purchase.